# SDR ASOA01036

- Difficulty date: April 12, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 54 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 4473 - DURING FLIGHT FROM HPN TO ATL, CREW RECEIVED A CARGO COMPARTMENT SMOKE WARNING THAT WOULD NOT EXTINGUISH.  CAPTAIN DISCHARGED THE FIRE BOTTLES.  CREW DIVERTED TO JFK AND LANDED SAFELY.  MAINTENANCE AND THE FIRE DEPARTMENT FOUND NO EVIDENCE OF FIRE.  MAINTENANCE REMOVED AND REPLACED THE CARGO COMPARTMENT SMOKE DETECTORS.  MAINTENANCE ALSO REMOVED AND REPLACED THE CARGO COMPARTMENT SMOKE DETECTOR.  MAINTENANCE REMOVED AND REPLACED THE CARGO COMPARTMENT SMOKE DETECTORS.  MAINTENANCE ALSO REMOVED AND REPLACED NR 1 AND NR 2 SQUIBS AND FIRE BOTTLES.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
